# SDR SWAA2025062582981

- Difficulty date: June 18, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8760L
- Make and model: Boeing 737-8
- Aircraft serial: 67213
- Aircraft time: 9,641 hours, 4,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE CASE MISSING ENDCAP. EXTERIOR BUMPER ON SLIDE CASE FWD ENDCAP MISSING.<[01] 01 - REMOVED AND REPLACED SLIDE COVER PER AMM 25-66-00 AND TASK 825-PRD-01-01.;[02] C/W INSPECTION OF C/A #1;[03] 01 - REMOVED AND REPLACED SLIDE COVER PER AMM 25-66-00 AND TASK 825-PRD-01-01.
